MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SILVER; SURGICAL ADJUNCTS

JOHNSON & JOHNSON SURGICAL VISION, INC. SILVER; SURGICAL ADJUNCTS
Model Number PSCST30
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: (b)(4).Investigation were completed, and 0 investigations are pending from this period.(b)(4) no product returned.The investigation concluded that the product met manufacturing release criteria.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
This report summarizes (noe) 1 (/noe) malfunction events.The events were related to lens damage.There were no patient injuries reported associated to the events.
 
Additional Manufacturer Narrative
Correction: upon further review of the unknown lots, it was determined that two unknowns belong to cartridge model pscst30.Therefore, this is to correct the initial vmsr# 2648035-2021-00023.Corrections are as follow: section b5: the correct number is 3 .Breakdown of two additional events.Lens damaged, softip problem 2 section d4: lot number of the suspect product: unknown 2.All pertinent information available to johnson & johnson surgical vision, inc.That was received during the time period that covers this voluntary malfunction summary report has been submitted.

Brand Name
SILVER
Common Device Name
SURGICAL ADJUNCTS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key11256466
Report Number2648035-2021-00023
Device Sequence Number3256131
Product Code KYB
UDI-Device Identifier05050474530034
UDI-Public(01)05050474530034(17)210602(10)CH08445
Combination Product (Y/N)Y
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPSCST30
Device Catalogue NumberPSCST30
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/31/2021
Supplement Report FDA Received Date02/26/2021
Patient Sequence Number1